MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CON LNR 0DEG 26ID 50-52OD SZ E; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED

SMITH & NEPHEW, INC. CON LNR 0DEG 26ID 50-52OD SZ E; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED
Catalog Number 71323114
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a surgery was delayed by more than one hour due to the locking mechanism on the ring breaking when impacted.
 
Additional Manufacturer Narrative
Please see attached file for the investigation results.(b)(4).

Brand Name
CON LNR 0DEG 26ID 50-52OD SZ E
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6577038
Report Number1020279-2017-00350
Device Sequence Number905677
Product Code KWZ
UDI-Device Identifier03596010510884
UDI-Public03596010510884
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K033442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2026
Device Catalogue Number71323114
Device Lot Number16FM09970
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2017
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by Manufacturer04/24/2017
Initial Report FDA Received Date05/18/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;